# SDR USAA2011072600028

- Difficulty date: June 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER HINGE ARM FITTING NR 5 AT VERTICAL STAB STA 2985.  REPLACED RUDDER HINGE ARM FITTING NR 5 IAW A319 AMM 55-36-41 & SRM 51-42-11.
